# SDR ASAA2017112422706

- Difficulty date: November 24, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 13,339 hours, 4,421 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Part number: 00
- Condition: Illuminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND THE NR 2 ENGINE RECENT ECONOMIC FAULT, CODE 77-10842, THE TOP RIGHT EGT SIGNAL T495S1 IS OUT OF RANGE.  ACFT GROUNDED.   ACCOMPLISHED EEC BITE TEST,  FAULT HISTORY IAW AMM 73-21-00-740-801-F00, STEP (D).  NO FAULT HISTORY.
